Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Stomach ache with fever and chills

my 6 years old son complained of stomach ache yesterday followed by fever up to 39.3.c, and chills. Night sweeting,but not suffering any flu like symptoms like no coughing, no sore throat , no running nose, not c/o joint aching except lose of appetite . We controlled his temperature with regular dosage of panadol, should i take him to see a Go asap?
Asked On : Wed, 25 Apr 2012
Answers:  2 Views:  753
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
as your son had pain abdomen followed by high temp with chills ,iy may be due to some acute abdomen condition that may result in infection .
please get your son examined by paediatrician/surgeon and get treatment as required.
hope your child gets well soon
Answered: Wed, 25 Apr 2012
I find this answer helpful
HIV AIDS Specialist Dr. (Prof). Ram's  Response
if fever and stomach persist or he passed loose stool then he might have gastoenteritis
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor